Doctor insights on:
Coming Off Trileptal
Anniversary coming up,would like 2 drink 1 glass of wine but I'm on 150mgs wellbutrin SR daily&neurontin&trileptal.Would just 1 glass b 2 dangerous?
Talk to your doctor : Combining your medication with alcohol can have an additive sedating effect. For instance, having one glass of wine may be the equivalent of having two or three. Please do not drink and drive. Talk to your doctor about their specific recommendations. I tend to advise my patients against the use of alcohol. Best wishes! ...Read more
Adverse events: Trileptal is an older anti-epileptic drug which has been used off-label for nerve pain control, migraine prevention, and psychiatric problems. It is available generically, but must be taken twice daily. Side effects can include low sodium levels, elevation of cholesterol, stomach upset, nausea, problems with liver and bone marrow function. However, it is an effective drug to control seizures. ...Read more
Long period: Several weeks are often required for Oxcarbazepine to reach its maximum effectiveness; however, improvement in some symptoms may occur sooner. It is very important to tell your doctor how you feel things are going during the first few weeksafter you start taking oxcarbazepine. It will probably take several weeks to see enough changes in your symptoms to decide if oxcarbazepineis is helpful. ...Read more
Side effect: Trileptal causes many adverse effects and low sodium is but one. There are many far better anti-epileptic drugs with fewer side effects. Is there a specific reason you should be on trileptal, other than fact it is generic and cheap? Discuss with your doctor, but you are not in any imminent danger yet. Do weigh the benefits and risks and make decision. ...Read moreSee 1 more doctor answer
I am being told two things, that Trileptal can be taken with latuda or they cannot be taken together, which one is true and why?
Not a great combo: Arguably the most serious shared side effect is leukopenia (low white blood cell counts) which could lead to increased risk of infection. I would expect somnolence, nausea, indigestion, weight gain and fatigue to be issues. Further, oxcarbazepine will increase the metabolism of lurasidone. So you may have to increase your lurasidone dose to get the same treatment benefit. ...Read more
- Talk to a doctor live online for free
- Coming off mirtazapine
- Coming off trazodone
- Coming off spironolactone
- Ask a doctor a question free online
- Coming off metoprolol
- Coming off amlodipine
- Why is skin in my mouth coming off?
- Skin coming off roof of mouth
- Talk to a neurologist online